# SDR ASAA0180210

- Difficulty date: June 26, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105606003
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PRE-FLIGHT CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE IN FIRST CLASS CABIN AT ROW 3.  REPLACED SECTION OF TRACK LIGHT WIRING.  LIGHTS THEN OPERATED PROPERLY.  (M)
